# SDR SIMA20140109006

- Difficulty date: January 9, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 24,936 hours, 17,508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Out Of Position
- Location: Main Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR WILL NOT CLOSE.  DOOR HANDLE PINS IN WRONG POSITION.  PUT PINS IN CORRECT LOCATION.  OPERATIONS CHECKED GOOD IAW AMM 52-10-00.
